MathSciNet Relay Station
MathSciNet bibliographic data
MR1797305 60K35 (82B20)
Häggström, Olle; Schonmann, Roberto H.; Steif, Jeffrey E. The Ising model on diluted graphs and strong amenability. Ann. Probab. 28 (2000), no. 3, 1111–1137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement